# SDR MASA200601178

- Difficulty date: April 23, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 9,640 hours, 9,267 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  MAINTENANCE RIGGED & LUBED FLAPS.
